Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
NOTES ON ‘INFINITESIMAL DERIVATIVE OF THE BOTT CLASS AND THE SCHWARZIAN DERIVATIVES’
Taro Asuke
Author information
JOURNAL FREE ACCESS

2017 Volume 69 Issue 1 Pages 129-139

Details
Abstract

The derivatives of the Bott class and those of the Godbillon–Vey class with respect to infinitesimal deformations of foliations, called infinitesimal derivatives, are known to be represented by a formula in the projective Schwarzian derivatives of holonomies [3], [1]. It is recently shown that these infinitesimal derivatives are represented by means of coefficients of transverse Thomas–Whitehead projective connections [2]. We will show that the formula can be also deduced from the latter representation.

Content from these authors

This article cannot obtain the latest cited-by information.

© 2017 THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top